# SDR ABXA9900628

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 4
- Component: Pwa
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, NR 4 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 35-50 PSI.  OIL QUANTITY DROPPED TO .4 GALLONS.  OIL TEMPERATURE WAS 125 DEGREES C.  SHUT NR 4 ENGINE DOWN.  AFTER SHUT DOWN, OIL PRESSURE FLUCTUATED BETWEEN 15-20 PSI.  REPLACED NR 4 ENGINE IAW ABX WORK CARD DC8  8090507.
